Computing Publications

Publications Home » An adaptive policy-based framewor...

An adaptive policy-based framework for network services management

Leonidas Lymberopoulos, Emil Lupu, Morris Sloman

Journal Article
Journal of Network and Systems Management
Volume 11
Issue 3
pp.277–303
September, 2003
Plenum Press
ISSN 1064-7570
PDF of full publication (837 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.